MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the probe tip containing a 5g load broke away from the kangaroo feeding tube while being pulled from the patient.An operation was necessary to remove the detached element from the intestine.The patient was fine.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Device evaluation: the device history record (dhr) review showed no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Six sample were received for evaluation.The samples were visually inspected.From the six samples received, only one sample was confirmed with the reported condition.An exact root cause could not be determined.Because the assembly process operation is performed manually by production personnel, it is possible that the lack of or an insufficient amount of solvent applied could have caused a detachment of the adapter at the tip of the bolus.Based on the investigation, no further actions are being pursued.As an awareness notification, production personnel received a notification regarding the condition reported with a quality alert.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15533449
Report Number9612030-2022-03409
Device Sequence Number12795483
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2132808764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown